# SDR DALA2025101407509

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 32,051 hours, 12,476 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON S/C FOUND E-LIGHT OUT AT SEAT 26DEF. FOUND LIGHT DISCONNECTED. RE-CONNECTED LIGHT NOW CKS GOOD. REF B737 AMM 33-51.
